Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 23 found articles
 
 
  Reliable operations on oscillatory functions
 
 
Title: Reliable operations on oscillatory functions
Author: Adam, Gh.
Adam, S.
Appeared in: Computer physics communications
Paging: Volume 125 (2000) nr. 1-3 pages 15 p.
Year: 2000
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands